Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    ECFATCAT's Avatar
    ECFATCAT is offline Associate Member
    Join Date
    Jul 2002

    the cause of increase's in appetite with B12

    Hi everyone Lately Iíve been asked for info on the increase of appetite caused by Injectable Vitamin B12

    ((((((((((( not everyone will see an increase in appetite B12 is not magic))))))))

    There are 2 reasons for the increase in appetite

    1)B12 is need to metabolize proteins .By bringing the levels up in the body many people see and increased metabolic rate ÖÖthe body starts burning calories more efficient this translates to an spike in energy levels .The body burns up calories and desires to keep running at the high anabolic rate. To do this it creates cravings to obtain nutrients. And now you are hungry

    2)The body likes to have a balance in the B vitamins. Ok by creating an imbalance in the B vitamins you cause the body to create cravings for nutrients to balance the b vitamins. This makes you hungry

    B12 has very low toxicity and high intakes are not thought to be dangerous

    1000mcg a day what most people find works best

  2. #2
    calidude's Avatar
    calidude is offline Senior Member
    Join Date
    Feb 2002
    bump good post

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts